I have been diagnosed with Bipolar 2, major depressive disorder, mood , and personality issues. I am being treated for these and am somewhat stable. I also have serious chronic pain issues. Years of NSAID's have damaged my kidneys and am not supposed to take most pain meds because of my kidneys.My doctors are considering morphine for pain as this does not effect the renal function. I have heard that morphine can cause changes in mental health disorders. Is there any information about these studies. Would I be at risk for complications of my Mental Health stability.
i was put on morphine based oxy capsuals 6 weeks agao for severe pain in my legs as all the viens have collapsed and i have suffered with leg ulcers for ove a year now. miraculously i was given support stockings form my hospital wich dont look to sexy but the pain decreased so much i only needed paracetamol and ibuprophine so i decided to stop taking the mrphin. at first i thought i was coming down with a flu till my head started on a suicide mission. for a full week i have battled the cold turkey traumer just as if i were on herowin. i wouldnt wish this on my worst enemy it realy has stuffed up my head ( i have been fine for 3 years with the ecational up and down but not like this. i am going back to my dr this morning and my leg ulcers are bleeding and are extremely painfull and i hav had little sleep.i cant go back on the oxy tablets as i dont think i could live through another suicidal out burst because of my bipolar. any one who is thinking about the same medication needs to think it through carefully before jumping in
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.